# SDR ASOA2016042414724

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 17,781 hours, 12,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EXIT SIGN IN GALLEY.  REPLACED MISSING FLOOR LEVEL EMERGENCY FLOOD LIGHT LENS COVER AFT OF SERVICE DOOR IAW AMM 33-51-11.  NO FURTHER DEFECTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
